An approximate Hahn–Banach theorem for positively homogeneous functions - Archive ouverte HAL Access content directly
Journal Articles Optimization Year : 2013

An approximate Hahn–Banach theorem for positively homogeneous functions

N. Dinh
  • Function : Author
E. Ernst
  • Function : Author
M.A. López
  • Function : Author
Not file

Dates and versions

hal-03438848 , version 1 (22-11-2021)

Identifiers

Cite

N. Dinh, E. Ernst, M.A. López, M. Volle. An approximate Hahn–Banach theorem for positively homogeneous functions. Optimization, 2013, 64 (5), pp.1321-1328. ⟨10.1080/02331934.2013.864290⟩. ⟨hal-03438848⟩
12 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More